This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
there is no X amount of days. every single post here ask what day will I feel better I wish people like myself earlier would read some others post and realize you just have to go everyday without taking a drug and you will answer your question.
Are you trying to quit for the rest of your life or just quit till day X arrives.
It varies widely from person to person. My leg aches lingered for several weeks, but at a much lower level than during the acute phase of withdrawal. I noticed the first noticeable improvement around day 8 or 9, and then the sensation gradually tapered off and just became annoying. They were completely gone by about three weeks.
Hang in there. One thing I wished I'd done was try a massage. Haven't heard anyone mention if that helped, but I would think it's a good bet. Maybe even find a friend/significant other to do it if you don't want to go to a therapist. Baths helped me a lot. Some days I took 5-6 baths as hot as I could take them. Maybe a hot pad?
It was a few weeks then one day it was kind of like wow my legs don't bother me anymore .There is a muscle relaxer called zanaflex that really helps with the leg pain you might want to talk to the doctor aout it .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.